Rocky Mountain Journal of Mathematics

The Q-analogue of Stirling's formula

Daniel S. Moak

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 14, Number 2 (1984), 403-414.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250127592

Digital Object Identifier
doi:10.1216/RMJ-1984-14-2-403

Mathematical Reviews number (MathSciNet)
MR747287

Zentralblatt MATH identifier
0538.33003

Citation

Moak, Daniel S. The Q-analogue of Stirling's formula. Rocky Mountain J. Math. 14 (1984), no. 2, 403--414. doi:10.1216/RMJ-1984-14-2-403. https://projecteuclid.org/euclid.rmjm/1250127592


Export citation